MAUDE Adverse Event Report: ENERCON TECHNOLOGIES SPYGLASS DISCOVER DIGITAL CONTROLLER; LED LIGHT SOURCE

ENERCON TECHNOLOGIES SPYGLASS DISCOVER DIGITAL CONTROLLER; LED LIGHT SOURCE
Model Number M0054295R0
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyglass discover digital controller were used in the procedure on october 26, 2023.During the procedure, the digital visual interface (dvi) connection on the back of the controller was found to be faulty.The procedure was not completed due to this event.There were no patient complications reported as a result of this event.

Brand Name
SPYGLASS DISCOVER DIGITAL CONTROLLER
Common Device Name
LED LIGHT SOURCE
Manufacturer (Section D)
ENERCON TECHNOLOGIES
25 northbrook drive
gray ME 04039
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18185969
Report Number3005099803-2023-06253
Device Sequence Number20459067
Product Code NTN
UDI-Device Identifier08714729998754
UDI-Public08714729998754
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054295R0
Device Catalogue Number1614-03
Device Lot Number2103507367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown